Nurofen Express Tablets contain a form of ibuprofen which gets to work faster than standard Nurofen 200mg Tablets. Ibruprofen is an anti-inflammatory medicine, providing relief from pain and inflammation.
Fast, effective relief from:
Cold and Flu Symptoms
Read enclosed leaflet carefully before use.
Keep all medicines out of reach and sight of children.
Adults and children 12 years and older. Swallow 2 tablets (400mg) with water, then if necessary take 1 or 2 tablets (200mg or 400mg) every 4 hours.
Do not exceed 6 tablets (1200mg) in 24 hours.
Not suitable for children under 12 years. FOR ORAL ADMINISTRATION ONLY.
If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.
Each tablet contains Ibuprofen 200mg (as sodium dihydrate)
Each tablet contains 93.1mg of sucrose and 24.6mg (1.07 mmol) of sodium.
Black ink containing: Shellac E904, Iron oxide black E172 and Propylene glycol.
Warning, Do not exceed the stated dose.
DO NOT TAKE!
If you have or have ever had a stomach ulcer or other digestive system disorder.
If you are allergic to any of the ingredients, to aspirin or to any other non-steroidal anti-inflammatory drugs. (NSAIDs)
If you suffer from heart, liver or kidney disease.
Please consult your doctor before use if your pregnant, elderly, asthmatic, taking any other medicines or recieving regular treatment.
This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10am - 3pm) or email [email protected] and we will have a pharmacist call you as soon as possible.
Free Delivery on orders over €38 *This excludes Buy One Get One Half Price Offer
Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).